# SDR GTIA2024071238227

- Difficulty date: July 10, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 17,261 hours, 7,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING AND ARMING L1 DOOR THE FAP SHOWS MESSAGE "CHECK DOOR PRESSURE " . -ACCOMPLISHED L1 DOOR ASSIST ACCUMULADOR N2 SERVICING IAW AMM 52-11-14, A/C OK FOR SERVICE.
